A contribution to the theory of Orlicz spaces
Doklady Akademii Nauk, Tome 179 (1968) no. 5, pp. 1064-1066
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_179_5_a14,
author = {I. V. Shragin},
title = {A contribution to the theory of {Orlicz} spaces},
journal = {Doklady Akademii Nauk},
pages = {1064--1066},
year = {1968},
volume = {179},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_179_5_a14/}
}
I. V. Shragin. A contribution to the theory of Orlicz spaces. Doklady Akademii Nauk, Tome 179 (1968) no. 5, pp. 1064-1066. http://geodesic.mathdoc.fr/item/DAN_1968_179_5_a14/